# SDR GTIA020672

- Difficulty date: May 19, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT STATION 1130-1136 AND 1183-1189 CORROSION UNDER DOUBLER AT LONGERON 30, HIDDEN DAMAGE FOUND AFTER LONGERON REMOVAL.  AFT CARGO LONGERON 30 SPLICE STATION 1193-1240 HAS CORROSION.  STRAP DOUBLER ARE OUT OF LIMITS.  FABRICATED STRAP DOUBLER, FROM CONT LINE 1 FOUND LONGERON 30 SECTION TO BE OUT OF LIMITS.  FABRICATED LONGERON 30 FROM 1193-1240.  INSTALLED STRAP DOUBLER.  INSTALLED LONGERON 30 FROM STATION 1193-1240.  FABRICATED A NEW LONGERON 30 PER SPIRIT AIRLINES EA 5310-0227.  (M)
